# SDR SWAA2017090516070

- Difficulty date: August 17, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 727E TO BS 787,  LBL 25L.  R&R SUPPORT IAW SRM.
